# SDR UIEA2016122701057

- Difficulty date: December 27, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,446 hours, 21,764 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL FLUCTUATES BETWEEN 100-20 THEN BLANKED.  REMOVED CLEANED AND INSPECTED RT ENG OIL TEMP SENSOR IAW AMM 79-34-01 OPS TEST NORMAL ON ENG RUN UP IAW AMM 71-00-00.
